It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-13-2004, 07:36 PM   #1
Veteran
(female)
 
Join Date: Apr 2004
Location: Baltimore, MD
Posts: 489
Blessed4Life HB User
Crazy!!!

I feel like I am going crazy! My moods are all over the place! I am sad for no apparant reason and then angry!!! I am ticked off at the slightest thing. I feel like am tied in nots! By the way, I'm hyper but on meds. I still have a tremors but not as often as before I was dx. Anybody relate to this? What can I do? I'm driving myself and my husband crazy!

 
Old 09-14-2004, 04:27 AM   #2
Senior Veteran
(female)
 
Lady50's Avatar
 
Join Date: May 2004
Location: Missouri
Posts: 2,879
Lady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB User
Re: Crazy!!!

Quote:
Originally Posted by Blessed4Life
I feel like I am going crazy! My moods are all over the place! I am sad for no apparant reason and then angry!!! I am ticked off at the slightest thing. I feel like am tied in nots! By the way, I'm hyper but on meds. I still have a tremors but not as often as before I was dx. Anybody relate to this? What can I do? I'm driving myself and my husband crazy!
I know how you are feeling. When I had graves disease, which is the same as hyper, I felt like I was going out of my mind.

Are you taking any blood pressure meds such as altenolol or Toprol xl? They really help to calm you down.

I would also get ticked off about the slightest thing. It is an awful feeling. I hope that your husband understands your condition because it can make it easier on you. You are not feeling well and I hope he understands that.

My husband was worried to death about me when I discovered I had graves.

What kind of antithyroid medication are you on? Sometimes an antidepressant can help with the moodiness.

As your medication starts working, you will start feeling sooo much better. It just takes time.

Take care of yourself,
Betty

 
Sponsors Lightbulb
   
Old 09-18-2004, 06:39 PM   #3
Veteran
(female)
 
Join Date: Apr 2004
Location: Baltimore, MD
Posts: 489
Blessed4Life HB User
Re: Crazy!!!

Thanks Betty. I have Graves. I feel like a crazy person. I am on Methimazole. I also take Calcium and a daily vitamin. Are you often fatigued? I am always tired. I know my husband is going crazy because I am always angry. If I am not angry, I'm sad. Then I am always tired. It is the worst. I feel like my body is a attached to an electic wire and although I get the shock there is no jolt of energy. I miss having energy to go, go, go! Any tips on increasing my energy.

Blessed

 
Old 09-19-2004, 11:46 AM   #4
Senior Veteran
(female)
 
Join Date: Feb 2002
Location: England
Posts: 2,991
niecsey HB Userniecsey HB User
Re: Crazy!!!

Hi Blessed me too l scare myself sometimes with the 'rages' lm like her of the exorcist!!! LOL **** do l scare myself .........

 
Old 09-19-2004, 12:32 PM   #5
Senior Veteran
(female)
 
Lady50's Avatar
 
Join Date: May 2004
Location: Missouri
Posts: 2,879
Lady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB User
Re: Crazy!!!

Hey Niecsy(spelling) Exorcist huh? Lol!!! That is a very good description of how I was with graves. Actually I felt like I was running around like a chicken with its head cutoff.

It got so bad that I could not even write with a pen.

Blessed for Life, as for as the energy goes. My suggestions is to try to rest your overdrive body as much as you can. Your body is running faster than it should, your metabolism is all revved up.

If you can sit still long enough to rest. Soak in a tub for an hour, crank up some relaxing music.

That might help. That is if you have the time. I know it is hard when no one arounds you understands what your going through. Just tell them you don't feel good.

Hopefully they all understand. Vent anytime

 
Old 09-19-2004, 07:18 PM   #6
Veteran
(female)
 
Join Date: Jun 2004
Posts: 456
faeriegirl25 HB User
Re: Crazy!!!

I too have the mood swings and I think Niecsey sums it up well (exorcist). Lately my moods can shift within a matter of minutes and I think that I have myself wore out. I have Hypothyroidism and am taking Toprol XL for High Blood Pressure that sprouted since being treated for this thyroid thing. I have been unsure if the hypo can cause some of the things that I have been going through, especially with the moods... sometimes I feel worse than I did before being treated. Hang in there, and I will keep you all in my thoughts

 
Old 09-20-2004, 12:30 PM   #7
Senior Veteran
(female)
 
Join Date: Feb 2002
Location: England
Posts: 2,991
niecsey HB Userniecsey HB User
Re: Crazy!!!

Hi girls EXORCIST CHILD HERE hahahahaha ohhhh that sounds bad lol its mainly when my periods due this BIG loud scarey voice booms outta me hahahaha its says stuff l aint even thought off!! maybe time for a dif board? HAHAHAHAHA awww girls your all lovelyxxx love ya all niecsey xxx

 
Old 09-20-2004, 12:31 PM   #8
Senior Veteran
(female)
 
Join Date: Feb 2002
Location: England
Posts: 2,991
niecsey HB Userniecsey HB User
Re: Crazy!!!

ps if its any consolation l feel worse than before i started treatment!!!

 
Old 09-21-2004, 02:16 PM   #9
Veteran
(female)
 
Join Date: Apr 2004
Location: Baltimore, MD
Posts: 489
Blessed4Life HB User
Re: Crazy!!!

Thank you all for your replies!

I feel so much better knowing that I am not "crazy". I too actually felt better before the treatment. I feel like I'm on a rollercoaster and no hears me yelling "Let me off this dang thing!". I just keep going and going. Stuff that used to roll off my back now sits there and builds a camp fire. I sometimes I get steaming mad! I just scream! Oh, don't catch me in traffic. I am not friendly at all. I keep praying about it. I know it will get better but my poor husband and children are probably saying "Here comes the crazy lady. Take cover!"

I also have been feeling depressed. Anyone else? I mean lots of tears streaming and just feeling down.

Blessed

 
Old 09-21-2004, 04:13 PM   #10
Senior Veteran
(female)
 
Lady50's Avatar
 
Join Date: May 2004
Location: Missouri
Posts: 2,879
Lady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB User
Re: Crazy!!!

Don't forget!! You are not crazy hon! When I was hyper, I was very depressed. I just wanted to spent most of the time by myself. Depression is a part of thyroid problems.

I have done a lot of crying too!!!

Hang in there you will get to feeling better soon.

 
Old 09-21-2004, 08:37 PM   #11
Veteran
(female)
 
Join Date: Jun 2004
Posts: 456
faeriegirl25 HB User
Re: Crazy!!!

I too have been feeling depressed but yet having mood swings all day long.. I went to my doc today and explained to her that I was feeling like my levels were off again and I was treated like I was nuts. Oh and it does not stop there.. I was given this mood questionaire( spelling) and after seeing what some of my responses were and with some of the other symptoms I had been having I was told that I am bi-polar and that I needed a mood stabilizer, talk about flaming mad!
The only thing that I know what to do is just wait it out and pray I do not go completely insane before anything is finally done about it. Thankfully I did chose not to purchase the medication she wanted me to take before seeking another opinion.
Take Care all

 
Old 09-22-2004, 04:20 AM   #12
Senior Veteran
(female)
 
Join Date: Feb 2002
Location: England
Posts: 2,991
niecsey HB Userniecsey HB User
Re: Crazy!!!

OOO Fearie l dont anyone should dxn mental problems whilst someones dealing with thyroid probs that are not sorted out!! it dont seem right to me lm up and down too depressed and weepy and evil LOL had 2 good days but feel crap again now anyhow if you go mad then your in a club!! LOTS of us others here hahahahha have a nice day girls xxx

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (631), FinnMaid (312), Reece (225), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 10:02 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!